Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Certain determinants related to the Vandermonde


Author: A. M. Fink
Journal: Proc. Amer. Math. Soc. 38 (1973), 483-488
MSC: Primary 15A15
DOI: https://doi.org/10.1090/S0002-9939-1973-0311677-7
MathSciNet review: 0311677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find a formula for determinants similar to the Vandermonde. These determinants arise from a problem in differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0311677-7
Keywords: Vandermonde, extremal
Article copyright: © Copyright 1973 American Mathematical Society